# SDR CALA0100535

- Difficulty date: May 25, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 46,516 hours, 24,202 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.045 INCH CRACK AT HOLE OF KEEL BEAM RT LOWER CHORD, STA 682, RBL 8 (WHEEL WELL AREA).  THE CRACKED AREA WAS REMOVED, A FREEZE PLUG AND REPAIR STRAP WAS INSTALLED IAW ECRA 5310-04144.
